Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 16, Issue 3

Issues

Inverse problem for parabolic high-order equations

L. F. Borisova
Published Online: 2008-05-26 | DOI: https://doi.org/10.1515/JIIP.2008.013

Abstract

The solvability of the coefficient inverse problem for parabolic high-order equation is considered. As the overdetermination conditions the final overdetermination is taken. The existence and uniqueness theorems are proved.

Key words.: Parabolic high-order equations; inverse problem; final overdetermination; regular solutions; existence; uniqueness

About the article

L. F. Borisova, Sterlitamak State Pedagogical Academy, Lenin prosp., 49, 453103 Sterlitamak, Russia. Email:


Published Online: 2008-05-26

Published in Print: 2008-05-01


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 16, Issue 3, Pages 209–220, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/JIIP.2008.013.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Comments (0)

Please log in or register to comment.
Log in